Posted by Ken Hubner (220.127.116.11) on May 10, 2000 at 12:17:48:
In Reply to: Various posted by Joel on May 10, 2000 at 09:02:38:
You definitely should be tapering-down on the prednisone, while simultaneously taking verapamil. Many of us start at 240mg verapamil a day, and if that doesn't do it, then up the dosage. I'm currently up to 420 a day, and many of us go higher than that.
About the convention: we're neighbors, sort of -- I live in Germantown, NY, about 60 miles straight up the Hudson from West Point, and the round trip airfare, on Southwest Airlines, from Albany to Las Vegas is $316.00. I don't necessarily want to go to Vegas in August, but this is something I feel I just have to do, or we CH sufferers are going to stay in the same boat we've been in, alone, unrecognized, with the medical community knowing nothing, and with nothing being done for us except the same old flailing, responded to with the same old whining. Our "condition" is horrific, and I feel very, very strongly about OUCH, and the convention. I'm saddened (and surprised) that more folks haven't registered.
Anyway, ask your doctor about verapamil. It's one of the first lines of defense.
Post a Followup